# SDR DALA2017082206327

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 42,130 hours, 29,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-17L HAS DENT DAMAGE AT STA 237. REPAIRED LONGERON 17LT BETWEEN STA 229 TO 245 IAW SRM 53-00-05 REPAIR 2.  THIS IS A PERMANENT REPAIR WITH NO SPECIAL FOLLOW UP INSPECTIONS.
